# SDR CHQA200800174

- Difficulty date: September 6, 2008
- Submitted: October 2, 2008
- Operation: Air carrier
- Aircraft: N569RP
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500816
- Engine: Allsn AE3007A
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Carbon Seal
- Part number: 23073567
- Condition: Leaking
- Location: Nr 2 Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, B, J
- Precautionary procedure: A

## Discrepancy

FLIGHT 6036, CMH TO BOS.  JUST AFTER TAKE OFF AT ABOUT 200 FT AGL, THE FLIGHT CREW RECEIVED A LAV SMOKE EICAS MSG.  THE FLIGHT ATTENDANT REPORTED THAT THERE WAS NO SMOKE COMING FROM THE LAVATORY.  THE INDICATION DISAPPEARED BEFORE THE FLIGHT CREW WAS ABLE TO RUN THE QRH CHECKLISTS.  THE ACFT LANDED BACK AT CMH WITHOUT INCIDENT.  MX INSPECTED THE ENGINES AND FOUND THE E2 ZERO CARON SEAL WAS LEAKING AND FOUND OIL POOLING JUST AFT OF THE FAN BLADES.  THE ZERO CARBON SEAL WAS REPLACED ON E2 AND THE ENGINES WERE RUN WITH NO FURTHER DEFECTS NOTED.
